# SDR IPXA2017051417070

- Difficulty date: May 13, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 99,476 hours, 16,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Axe
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CRASH AXE BLADE DAMAGED.  R & R CRASH AXE IAW AMM 25-60-00-216-005.
